Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Red, blotchy and hot skin on arms, spreading, feels dizzy, headache. Sun allergy?

For the past couple of days, my skin has been getting really red, blotchy, and hot like I have a sunburn , but I haven t been out in the sun. I ve done research and it doesn t sound like a sun allergy has developed. It starts on my arms and spreads all over my body. I m also getting a headache . It started on Saturday night, then went away, came back on my arms for awhile yesterday and went away, and is back all over my body now. I m warmer than I was before and I m feeling abit dizzy, and can feel my heartbeat if that makes sense. I m 31, female, no medical history of this or any other problems.
Asked On : Thu, 31 May 2012
Answers:  1 Views:  894
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
HI Candace
Many thanks for your query and the coherentt deatails.
What you have described, apperas to be ACUTE URTICARIA.
It is type of an ALLERGIC reaction.
The causes can be many and varied. Eating out (specially- 'chinese food', seafood, nuts, chocolates etc ) is a common cause. Temperature changes, exposure to dusty environment, intake of medicines, common colds, viral infections are also very common causes of such conditions.
The headache and the 'heartbeat-feel' does not appear to be related or significant but could be linked to a viral prodrome- impending viral infection.
Will need certain more details before a medicine can be prescribed
Answered: Thu, 31 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor